|Muscle weakness (like rhabimyosis)
May 10, 2010
Have you ever heard of Diovan (blood pressure med) causing an extended muscle weakness. I took it for 15 days in February and am still suffering. How long does it take to heal.
| Response from Mr. Vergel
I searched for muscle weakness as a side effect of Diovan and found nothing. I took it for a while and my only problem was fatigue.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Loose Stool After Handjob Sign Of HIV AIDS
- Pain In Penis After Foreplay Does It Mean I Have HIV
- Penis Discharge After Getting Head Worried I Have HIV
- Shingles After Precum Touching Vagina Worried I Have HIV
- Sore Throat After Happy Ending Worried I Have HIV
- White Bumps On Penis After Touching Urine Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.